Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Tapering side effects- when are they better?


09-15-2015, 06:54 AM   #1
Elizajp
Senior Member
 
Join Date: Mar 2014
Tapering side effects- when are they better?

I started at 40mg a couple of weeks ago and was on it for about eight days. Since then I've been tapering 5mg every six days. I didn't have many side effects initially but I'm having sleeping/anxiety issues and acne for the first two or three days after each taper. I went down to 20 yesterday and last night was particularly bad. I'm just wondering when it gets better! Is every taper till the very end bad? Or does it seem to get more tolerable at a certain point?
09-15-2015, 11:50 AM   #2
michelle_dani
 
michelle_dani's Avatar
 
Join Date: Jul 2015
Well from my personal experience I also was on 40mg and tapered down every 7 days but I've been stuck at 10mg and I recently tried to taper down to 5mg but I bloat up and have pain which its either that I still have some on going inflammation or the side effects from it. It depends on the person itself and if you can manage the withdrawal symptoms and also if your body can adjust. If you have on going problems I would contact your doctor about it! Wish you all the best
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Tapering side effects- when are they better?
Thread Tools


All times are GMT -5. The time now is 07:42 AM.
Copyright 2006-2017 Crohnsforum.com